# SDR COMA0470082

- Difficulty date: December 12, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 5,652 hours, 4,365 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Overheat Loop
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5474 RT ENGINE BLEED CAUTION.  COULD NOT DUPLICATE.  ADJUSTED BLEED SENSOR LOOPS.
